# SDR CALA2020012000206

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 95,091 hours, 22,559 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: 32021541
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL CLIMBING THROUGH 1000 FEET ON DEPA RTURE. RIGHT ENGINE ITT 900. COMPRESSOR STALLED CONSECUTIVELY FOUR TIMES (PER PAX VIDEO). CREW REPORTED ENGINE REMAINED AT IDLE POWER THE REMAINER OF THE FLIGHT(NEVER SHUTDOWN). ENG EXCD PAGE SHOWS EGT 900 :06 SECONDS. PERFORMED BITE ON THE TPU IRW FIM 75-32 TASK 815-831-R04, GOT FAULT CODE 40 INDICATING AN ENGINE SURGE. NO OTHER FAULTS NOTED ON TPU. ALSO PERFORMED BITE ON BVCU 75-32 TASK 815-830-R04, GOT FAULT CODE 04 MEANING PLA O/C EXCITATION OR PLA O/C OUTPUT. THIS FAULT ALSO INDICATES AN ENGINE SURGE. NO OTHER FAULTS NOTED ON BVCU. PERFORMED NO FINDINGS OBSERVED. INSPECTION OF #2 ENGINE INLET COWL AND EXHAUST NOZZLE PERFORMED FIM 71-05-00-815-819-R00 UP TO BLOCK 23. UP TO NR 3 COMPRESSOR AIRFLOW CONTROL TEST, AND NR 13 TAKE OFF POWER TEST. PERFORMED TEST NR 3 REF M/M 71-00-00-715-049-R03 AND TEST NR 13 REF MM 71-00-00-715-223-R03. NO DEFECTS NOTED AND ALL PARAMETERS NORMAL. CHANGED IP CHECK VALVE PER ESC REQUEST. ALL ENGINE RUNS AND TEST WERE SATIFACTORY.NO FURTHER ACTION REQUIRED.
